# SDR SWAA2017050913572

- Difficulty date: April 24, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A7100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM FORWARD SIDE OF WHEEL WELL BULKHEAD CRACKED AT BS 663.75.  REPAIRED LOWER LOBE IAW SRM.
